# SDR 9JLA2014050604051

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N426GF
- Make and model: Beech 400A
- Aircraft serial: RK218
- Aircraft time: 4,198 hours, 4,467 cycles
- Engine: Pwa JT15D5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 305213401
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB AFTER TAKEOFF THE CREW REPORTED THAT THE LT EFC FAILED.  ONCE THE ACFT WAS IN CRUISE FLIGHT THE EFC WAS RESET & NO FAULTS WERE NOTED UNTIL THE DESCENT FOR LANDING WHERE THE EFC FAILED ONCE MORE.  TROUBLESHOOTING FOUND THAT THE LT ENG PROBE HARNESS PN 3052134-01 TO BE INTERMITTENT.  THE DEFECTIVE HARNESS WAS R & R WITH A NEW CONDITION HARNESS.  OPERATIONAL CHECKS WERE SATISFACTORY & THE ACFT WAS RETURNED TO SERVICE.
